# SDR CA110926006

- Difficulty date: September 22, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 6,558 hours
- Engine: Pwa PT642A
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 6228051003
- Condition: Inoperative
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, GPS FAILED IN VMC CONDITIONS AND FMS TURNED TO APPROACH PROFILE 10 MILES EARLY AND PARALLED TRACK.  TROUBLESHOOTING CODES SHOWED ADC WAS NOT PROVIDING PROPER OR SUFFICIENT DATA AND WAS REPLACED WITH O/H UNIT, SAME PN, SN 3392.  SYS GROUND CHECKED SERVICEABLE.  ADC REMOVED, PN 622-8051-003, SN 3131.
